MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B5LT
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/10/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an unk procedure, a foreign material which appears to be a hair was identified in an unopened package of the product.Issue was identified prior to a procedure and no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/23/2026.Investigation summary : the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual inspection of the returned b5lt device confirmed that it was received unopened and contained within its original sterile packaging, with no apparent damage to the packaging or device.During examination of the sterile package, a hair was observed inside the packaging.Additionally, a photograph was provided that documented and confirmed the same condition observed upon receipt of the sample.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on how the foreign matter was introduced inside the sterile package, it is possible that the hair adhered to the device during the packaging process due to static.The reported complaint was confirmed.Device history review a manufacturing record evaluation was performed for the finished device lot 781d46 number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24847298
Report Number3005075853-2026-02734
Device Sequence Number14865785
Product Code GCJ
UDI-Device Identifier10705036001225
UDI-Public(01)10705036001225(17)300930(10)781D46
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB5LT
Device Lot Number781D46
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown